Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The isoperimetric problem of Bolza with finite side conditions


Author: J. Ernest Wilkins Jr.
Journal: Bull. Amer. Math. Soc. 53 (1947), 1151-1155
DOI: https://doi.org/10.1090/S0002-9904-1947-08934-5
MathSciNet review: 0023464
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Bower, The problem of Lagrange with finite side conditions, Contributions to the Calculus of Variations, 1933-1937, University of Chicago Press.
  • 2. M. J. Cox, On necessary conditions for relative minima, Amer. J. Math. vol. 66 (1944) pp. 170-198. MR 11161
  • 3. M. R. Hestenes, The Weierstrass E-function in the calculus of variations, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 51-71. MR 17478
  • 4. M. R. Hestenes, Theorem of Lindeberg in the calculus of variations, ibid. pp. 72-92. MR 17479
  • 5. M. R. Hestenes, Sufficient conditions for the isoperimetric problem of Bolza in the calculus of variations, ibid. pp. 93-118. MR 17480
  • 6. E. J. McShane, Multipliers for Lagrange problems, Amer. J. Math. vol. 61 (1939) pp. 809-819. MR 462
  • 7. E. J. McShane, Sufficient conditions for a weak relative minimum in the problem of Bolza, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 344-379. MR 6828


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08934-5

American Mathematical Society